On the Existence of Wave Operators for Dirac Operators.
Manuscripta mathematica, Tome 11 (1973), pp. 359-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1973__11_154220,
author = {Klaus-J\"urgen Eckardt},
title = {On the {Existence} of {Wave} {Operators} for {Dirac} {Operators.}},
journal = {Manuscripta mathematica},
pages = {359--372},
year = {1973},
volume = {11},
zbl = {0285.35057},
url = {http://geodesic.mathdoc.fr/item/MM2_1973__11_154220/}
}
Klaus-Jürgen Eckardt. On the Existence of Wave Operators for Dirac Operators.. Manuscripta mathematica, Tome 11 (1973), pp. 359-372. http://geodesic.mathdoc.fr/item/MM2_1973__11_154220/